MathSciNet Relay Station
MathSciNet bibliographic data
MR1959841 (2003m:60095) 60G15 (60F25 60H05 60H07 60J65)
Carmona, Philippe; Coutin, Laure; Montseny, Gérard Stochastic integration with respect to fractional Brownian motion. Ann. Inst. H. Poincaré Probab. Statist. 39 (2003), no. 1, 27–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement